# SDR ABXA201011170155

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 114T25129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT I/B DRIVE ROD CUTOUT I/B NOSE RIB CLOSING PANEL CRACKED.  REMOVED, FABRICATED NR 4 SLAT I/B DRIVE ROD CUTOUT I/B NOSE RIB CLOSING PANEL IAW DWG 114T25-12.  INSTALLED RIB IAW B767 SRM 51-40-02 REMOVED AND REPLACED SLAT TRACK CURTAIN FOR NR 4 SLAT I/B TRACK IAW B767 SRM 51-40-02.
